RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy SVMO, 2008, Volume 10, Number 2, Pages 130–135 (Mi svmo105)  

In Middle Volga Mathematical Society

On classification for diffeomorphisms of 3-dimensional sphere with one-dimensional basis sets

Yu. A. Levchenko

Nizhnii Novgorod State Agricultural Academy

Abstract: We consider $A$-diffeomorphism $f$ of 3-sphere $S^3$ with a surface one-dimensional attractor or repeller $\Lambda$ and $M^2_\Lambda$ is a locally flat supporting surface for $\Lambda$, for which the set $M^2_{\Lambda}\setminus \lambda$ consist of the finite number of districts. Each district is homeomorfic to standard disk and contain only one periodic point of $A$-diffeomorphism $f$. This paper is devoted to topological classification of diffeomorphisms satisfying this conditions.

Keywords: A-diffeomorphism, basic set, attractor, topological classification

References: PDF file   HTML file
UDC: 513.83
Received: 10.09.2008

Linking options:
  • http://mi.mathnet.ru/eng/svmo105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:16
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020